About 10 months ago, I thought I'd had a regular UTI, I had a course of antibiotics, it helped. Then a week later it was back, my doctor didn't believe me but gave me another course of lower dose antibiotics.
I felt OK for another week or so, then the real pain started, I was rushed to the hospital crying and carrying on, I could not physically stop urinating, I thought I was going to wet myself in the car, and every few minutes the urine became more and more bloody, all the doctors said was "are you sure you don't have your period?"
I could of slapped them for thinking I was that stupid.
I was sent home with more antibiotics and within a few days I was well again.
Only to have another episode a few weeks later, more antibiotics and a referral to a Urologist.
The Urologist performed a Cystoscopy and her results were literally "Nothing showed up, all normal, it must just be in your head."
I had about a month of relief after the Cystoscopy, but as I was simply hanging clothes in my boyfriend's closet, it hit me.
I can not describe the pain I was in, it was worse than all previous times combined, I was screaming like a child, I sounded like a horse in labour. I nearly fainted from the heavy breathing (caused by stress and fear). I wish I had so I could of had some relief while unconscious.
I went back to my urologist saying "IT IS NOT MY BLADDER, IT IS JUST MY URETHRA, AND IT IS AFFECTING MY ENTIRE LIFE NOW"
She simply said "it's your bladder, I'll give you some more antibiotics"
I was given Macrobid 50mg to take daily for 6 months, and Trimethoprim to take for any flare-ups. Well, it's been a week and I'm still having to take the Trimethoprim (Which doesn't seem to help anyway).
I need to know if anyone else has experienced/is experiencing these same symptoms/problems I would LOVE to hear from you.
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.